Warped Product Pointwise Semi-Slant SubmanifoldsRetracted

Download PDF

Authors: I.Mihai, S.Uddin, A.Mihai

DOI: 10.46793/KgJMat2106.995M

The following article has been retracted from publication in Kragujevac Journal of
Matematics by agreement between the authors and the journal Editor-in-Chief.
Ion Mihai, Siraj Uddin and Adela Mihai, Warped Product Pointwise Semi-Slant
Submanifolds, Kragujevac J. Math 45(5) (2021), 721–738. https://doi.org/10.
During the publishing process of the above manuscript some concerns of the validity
of certain conjectures were raised. For this reason, the manuscript in its current form
has been retracted and will be republished after corrections are made to resolve the
concerns raised.